# SDR VTZA96406

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 907
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Knob
- Condition: Loose
- Location: Nav System
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 6523 - JFK-ROC - RETURNED TO GATE DUE TO NAV SELECT KNOB FELL OFF CONTROL HEAD, AND WITH NO FURTHER PROBLEMS.  MAINTENANCE RESECURED NAV SELECT KNOB, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
